Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30, Issue 8, Pages 467-478
http://dx.doi.org/10.1155/S0161171202007512

A generalized beta function and associated probability density

Kuwait University, Department of Mathematics and Computer Science, P.O. Box 5969, Safat 13060, Kuwait

Received 30 April 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. Ben Nakhi and S. L. Kalla, “A generalized beta function and associated probability density,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 8, pp. 467-478, 2002. https://doi.org/10.1155/S0161171202007512.